September 2018, 8(3&4): 739-751. doi: 10.3934/mcrf.2018032

Nonlinear backward stochastic evolutionary equations driven by a space-time white noise

1. 

Institut de Recherche Mathématique de Rennes, Université Rennes 1, 35042 Rennes Cedex, France

2. 

School of Mathematical Sciences, Fudan University, Shanghai 200433, China

3. 

Department of Finance and Control Sciences, School of Mathematical Sciences, Fudan University, Shanghai 200433, China

* Corresponding authorr: Shanjian Tang

Received  August 2017 Revised  April 2018 Published  September 2018

Fund Project: Ying Hu's research is partially supported by Lebesgue Center of Mathematics "Investissements d'avenir" Program (No. ANR-11-LABX-0020-01), by ANR CAESARS (No. ANR-15-CE05-0024) and by ANR MFG (No. ANR-16-CE40-0015-01). Shanjian Tang's research is partially supported by National Science Foundation of China (No. 11631004) and Science and Technology Commission of Shanghai Municipality (No. 14XD1400400)

We study the well solvability of nonlinear backward stochastic evolutionary equations driven by a space-time white noise. We first establish a novel a priori estimate for solution of linear backward stochastic evolutionary equations, and then give an existence and uniqueness result for nonlinear backward stochastic evolutionary equations. A dual argument plays a crucial role in the proof of these results. Finally, an example is given to illustrate the existence and uniqueness result.

Citation: Ying Hu, Shanjian Tang. Nonlinear backward stochastic evolutionary equations driven by a space-time white noise. Mathematical Control & Related Fields, 2018, 8 (3&4) : 739-751. doi: 10.3934/mcrf.2018032
References:
[1]

A. Bensoussan, Stochastic maximum principle for distributed parameter systems, J. Franklin Inst., 315 (1983), 387-406. doi: 10.1016/0016-0032(83)90059-5.

[2]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1992. doi: 10.1017/CBO9780511666223.

[3]

G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, London Mathematical Society Lecture Note Series, 229. Cambridge University Press, Cambridge, 1996. doi: 10.1017/CBO9780511662829.

[4]

K. Du and Q. Meng, A maximum principle for optimal control of stochastic evolution equations, SIAM J. Control Optim., 51 (2013), 4343-4362. doi: 10.1137/120882433.

[5]

M. FuhrmanY. Hu and G. Tessitore, Stochastic maximum principle for optimal control of SPDEs, Appl. Math. Optim., 68 (2013), 181-217. doi: 10.1007/s00245-013-9203-7.

[6]

M. FuhrmanY. Hu and G. Tessitore, Stochastic maximum principle for optimal control of partial differential equations driven by white noise, Stoch. Partial Differ. Equ. Anal. Comput., 6 (2018), 255-285. doi: 10.1007/s40072-017-0108-3.

[7]

G. Guatteri, Stochastic maximum principle for SPDEs with noise and control on the boundary, Systems Control Lett., 60 (2011), 198-204. doi: 10.1016/j.sysconle.2011.01.001.

[8]

Y. Hu and S. Peng, Maximum principle for semilinear stochastic evolution control systems, Stochastics Stochastics Rep., 33 (1990), 159-180. doi: 10.1080/17442509008833671.

[9]

Y. Hu and S. Peng, Adapted solution of a backward semilinear stochastic evolution equation, Stochastic Anal. Appl., 9 (1991), 445-459. doi: 10.1080/07362999108809250.

[10]

J.-L. Lions and E. Magenes, Non-homogeneous boundary value problems and applications, Vol. I, Die Grundlehren der mathematischen Wissenschaften, Band, 181. Springer-Verlag, New York, 1972.

[11]

Q. Lü and X. Zhang, General Pontryagin-type Stochastic Maximum Principle and Backward Stochastic Evolution Equations in Infinite Dimensions, SpringerBriefs in Mathematices. Springer, Cham, 2014. doi: 10.1007/978-3-319-06632-5.

[12]

Q. Lü and X. Zhang, Transposition method for backward stochastic evolution equations revisited, and its application, Math. Control Relat. Fields, 5 (2015), 529-555. doi: 10.3934/mcrf.2015.5.529.

[13]

S. Tang and X. Li, Maximum principle for optimal control of distributed parameter stochastic systems with random jumps, Differential Equations, Dynamical Systems, and Control Science, 867–890, Lecture Notes in Pure and Appl. Math., 152, Dekker, New York, 1994.

[14]

X. Y. Zhou, On the necessary conditions of optimal controls for stochastic partial differential equations, SIAM J. Control Optim., 31 (1993), 1462-1478. doi: 10.1137/0331068.

show all references

References:
[1]

A. Bensoussan, Stochastic maximum principle for distributed parameter systems, J. Franklin Inst., 315 (1983), 387-406. doi: 10.1016/0016-0032(83)90059-5.

[2]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1992. doi: 10.1017/CBO9780511666223.

[3]

G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, London Mathematical Society Lecture Note Series, 229. Cambridge University Press, Cambridge, 1996. doi: 10.1017/CBO9780511662829.

[4]

K. Du and Q. Meng, A maximum principle for optimal control of stochastic evolution equations, SIAM J. Control Optim., 51 (2013), 4343-4362. doi: 10.1137/120882433.

[5]

M. FuhrmanY. Hu and G. Tessitore, Stochastic maximum principle for optimal control of SPDEs, Appl. Math. Optim., 68 (2013), 181-217. doi: 10.1007/s00245-013-9203-7.

[6]

M. FuhrmanY. Hu and G. Tessitore, Stochastic maximum principle for optimal control of partial differential equations driven by white noise, Stoch. Partial Differ. Equ. Anal. Comput., 6 (2018), 255-285. doi: 10.1007/s40072-017-0108-3.

[7]

G. Guatteri, Stochastic maximum principle for SPDEs with noise and control on the boundary, Systems Control Lett., 60 (2011), 198-204. doi: 10.1016/j.sysconle.2011.01.001.

[8]

Y. Hu and S. Peng, Maximum principle for semilinear stochastic evolution control systems, Stochastics Stochastics Rep., 33 (1990), 159-180. doi: 10.1080/17442509008833671.

[9]

Y. Hu and S. Peng, Adapted solution of a backward semilinear stochastic evolution equation, Stochastic Anal. Appl., 9 (1991), 445-459. doi: 10.1080/07362999108809250.

[10]

J.-L. Lions and E. Magenes, Non-homogeneous boundary value problems and applications, Vol. I, Die Grundlehren der mathematischen Wissenschaften, Band, 181. Springer-Verlag, New York, 1972.

[11]

Q. Lü and X. Zhang, General Pontryagin-type Stochastic Maximum Principle and Backward Stochastic Evolution Equations in Infinite Dimensions, SpringerBriefs in Mathematices. Springer, Cham, 2014. doi: 10.1007/978-3-319-06632-5.

[12]

Q. Lü and X. Zhang, Transposition method for backward stochastic evolution equations revisited, and its application, Math. Control Relat. Fields, 5 (2015), 529-555. doi: 10.3934/mcrf.2015.5.529.

[13]

S. Tang and X. Li, Maximum principle for optimal control of distributed parameter stochastic systems with random jumps, Differential Equations, Dynamical Systems, and Control Science, 867–890, Lecture Notes in Pure and Appl. Math., 152, Dekker, New York, 1994.

[14]

X. Y. Zhou, On the necessary conditions of optimal controls for stochastic partial differential equations, SIAM J. Control Optim., 31 (1993), 1462-1478. doi: 10.1137/0331068.

[1]

Yanzhao Cao, Li Yin. Spectral Galerkin method for stochastic wave equations driven by space-time white noise. Communications on Pure & Applied Analysis, 2007, 6 (3) : 607-617. doi: 10.3934/cpaa.2007.6.607

[2]

Georgios T. Kossioris, Georgios E. Zouraris. Finite element approximations for a linear Cahn-Hilliard-Cook equation driven by the space derivative of a space-time white noise. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1845-1872. doi: 10.3934/dcdsb.2013.18.1845

[3]

Min Niu, Bin Xie. Comparison theorem and correlation for stochastic heat equations driven by Lévy space-time white noises. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-21. doi: 10.3934/dcdsb.2018296

[4]

Tianlong Shen, Jianhua Huang, Caibin Zeng. Time fractional and space nonlocal stochastic boussinesq equations driven by gaussian white noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1523-1533. doi: 10.3934/dcdsb.2018056

[5]

Henri Schurz. Stochastic heat equations with cubic nonlinearity and additive space-time noise in 2D. Conference Publications, 2013, 2013 (special) : 673-684. doi: 10.3934/proc.2013.2013.673

[6]

Henri Schurz. Analysis and discretization of semi-linear stochastic wave equations with cubic nonlinearity and additive space-time noise. Discrete & Continuous Dynamical Systems - S, 2008, 1 (2) : 353-363. doi: 10.3934/dcdss.2008.1.353

[7]

Shengfan Zhou, Min Zhao. Fractal dimension of random attractor for stochastic non-autonomous damped wave equation with linear multiplicative white noise. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2887-2914. doi: 10.3934/dcds.2016.36.2887

[8]

Andreas Hiltebrand, Siddhartha Mishra. Entropy stability and well-balancedness of space-time DG for the shallow water equations with bottom topography. Networks & Heterogeneous Media, 2016, 11 (1) : 145-162. doi: 10.3934/nhm.2016.11.145

[9]

Junxiong Jia, Jigen Peng, Jinghuai Gao, Yujiao Li. Backward problem for a time-space fractional diffusion equation. Inverse Problems & Imaging, 2018, 12 (3) : 773-799. doi: 10.3934/ipi.2018033

[10]

Hongjie Dong, Dapeng Du. Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 1095-1101. doi: 10.3934/dcds.2008.21.1095

[11]

Zhaojuan Wang, Shengfan Zhou. Random attractor and random exponential attractor for stochastic non-autonomous damped cubic wave equation with linear multiplicative white noise. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4767-4817. doi: 10.3934/dcds.2018210

[12]

Boling Guo, Guoli Zhou. On the backward uniqueness of the stochastic primitive equations with additive noise. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-18. doi: 10.3934/dcdsb.2018305

[13]

Yan Wang, Lei Wang, Yanxiang Zhao, Aimin Song, Yanping Ma. A stochastic model for microbial fermentation process under Gaussian white noise environment. Numerical Algebra, Control & Optimization, 2015, 5 (4) : 381-392. doi: 10.3934/naco.2015.5.381

[14]

Boris P. Belinskiy, Peter Caithamer. Stochastic stability of some mechanical systems with a multiplicative white noise. Conference Publications, 2003, 2003 (Special) : 91-99. doi: 10.3934/proc.2003.2003.91

[15]

Luis J. Roman, Marcus Sarkis. Stochastic Galerkin method for elliptic spdes: A white noise approach. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 941-955. doi: 10.3934/dcdsb.2006.6.941

[16]

Wenxiong Chen, Congming Li. A priori estimate for the Nirenberg problem. Discrete & Continuous Dynamical Systems - S, 2008, 1 (2) : 225-233. doi: 10.3934/dcdss.2008.1.225

[17]

Yuming Zhang. On continuity equations in space-time domains. Discrete & Continuous Dynamical Systems - A, 2018, 38 (10) : 4837-4873. doi: 10.3934/dcds.2018212

[18]

Yuguo Lin, Daqing Jiang. Long-time behaviour of a perturbed SIR model by white noise. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1873-1887. doi: 10.3934/dcdsb.2013.18.1873

[19]

Boris P. Belinskiy, Peter Caithamer. Energy of an elastic mechanical system driven by Gaussian noise white in time. Conference Publications, 2001, 2001 (Special) : 39-49. doi: 10.3934/proc.2001.2001.39

[20]

Boris P. Belinskiy, Peter Caithamer. Energy estimate for the wave equation driven by a fractional Gaussian noise. Conference Publications, 2007, 2007 (Special) : 92-101. doi: 10.3934/proc.2007.2007.92

2017 Impact Factor: 0.631

Metrics

  • PDF downloads (24)
  • HTML views (148)
  • Cited by (0)

Other articles
by authors

[Back to Top]